# SDR RRXA99661

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Duct
- Part number: D51P58111101
- Condition: Blown
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REDUCED EPR TO AT 3000 FT, ALT NR 4 ENG FIRE WARNING WHEN THROTTLE WAS PULLED TO IDLE LT AND BFW WENT OUT RTB TO KGSO. FOUND BLOWN DUCT REMOVED AND REPLACED DUCT IAW MM CHAPTER 75 ENGINE OPS CK GOOD ON ENGINE RUN, NO DEFECTS NOTED ON NR 4 ENGINE.
